A 26-year-old female asked:
Disclaimer

how long does it take a chemically burned vagina to heal? due to monistat .. it's been 3 months now .. still burning & pain

1 doctor answer
Dr. Elvia Greathouse
21 years experience Obstetrics and Gynecology
See your Doc: That needs to be medically evaluated. There may be ongoing irritation from something else that you may be using, or it has not entirely healed. You may need steroid cream in that area, but it needs to be seen.
Answered on Mar 3, 2018

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 26-year-old female asked:
Dr. Jane Van Dis
17 years experience Obstetrics and Gynecology
No: This medication can't permanently damage your vagina. Having said that, it sounds like the treatment isn't working. It could be that you have a resis ... Read More
1
1 thank
A 18-year-old female asked:
Dr. Robert Grindstaff
37 years experience Addiction Medicine
Swelling: if the medication is working it is ok to wait if it worsens see your physician
1
1 thank
A 20-year-old female asked:
Dr. Alvin Lin
Dr. Alvin Lin answered
29 years experience Geriatrics
Maybe not yeast...: Perhaps you don't have a yeast infection, which would explain why Monistat 1 (tioconazole) didn't "work" and why you feel worse. If that's the case, g ... Read More
1
1 thank
A 24-year-old female asked:
Dr. Bryan Kurtz
A Verified Doctor answered
A US doctor answered Learn more
Get checked: A yeast infection does not usually cause an ulcer. You should have this checked.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month